# SDR 05FDEA02423

- Difficulty date: August 11, 2005
- Submitted: August 12, 2005
- Operation: Air carrier
- Aircraft: N466FE
- Make and model: Boeing 727225
- Aircraft serial: 21292
- Aircraft time: 50,777 hours, 35,850 cycles
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Transmitter
- Condition: Malfunctioned
- Location: Nr 2 Epr
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON TAKEOFF ROLL, NR 2 EPR WOULD NOT ADVANCE PAST 1.4.  ALL OTHER ENG INDICATIONS WERE NORMAL.  REMOVED AND REPLACED NR 2 ENGINE EPR TRANSMITTER IAW AMM 77-11-011-4.  NO HELP.  RAN NR 2 ENG TO MAX PWR AND EPR INDICATION WOULD GO TO 1.6 EPR AND DROP TO 1.4 EPR WITH PWR ADVANCED.  CONNECTED NR 3 EPR WIRING TO NR 2 EPR XMITTER.  ENG CKS GOOD.  WITH NR 3 ENG CONNECTED TO NR 2 WIRING GOT NO EPR INDICATION.  WIRING IS SUSPECTED PROBLEM BETWEEN NR 2 EPR XMITTER AND NR 2 EPR INDICATOR.
